| Catalog Number |
2-1001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Moximed has requested the device for evaluation but it was not available at the time of this report.A follow-up report will be submitted if any significant new information is obtained.The root cause is a supplier error.An incorrect drill was used resulting in an inaccurate drill point angle and reduced material thickness.This might increase the risk of implant fracture in one lot where the supplier error occurred.
Event or Problem Description
Fracture at the tibial end of the absorber was observed on x-ray.The device was removed without difficulty.
Additional Manufacturer Narrative
The fracture at the tibial end of the absorber was confirmed on analysis of the device.The root cause is a supplier error.An incorrect drill was used resulting in an inaccurate drill point angle and reduced material thickness.This might increase the risk of implant fracture in one lot where the supplier error occurred.